# SDR CALA9800021

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEADING EDGE OF FORWARD UPPER FUSELAGE SKIN PEELED UP AT RADOME, STA 178.  THE DAMAGED SKIN PANEL WAS REMOVED, A NEW SKIN PANEL WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-10-2.
